# SDR QXEA2012060400422

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 13,234 hours, 14,274 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER TOP CAP DAMAGED AND JAGGED.  FABRICATED AND INSTALLED NEW TOP CAP AND PAINTED IAW SRM 55-41-10.
